MAUDE Adverse Event Report: VIVE HEALTH VIVE HEALTH; All Terrain Knee Walker

VIVE HEALTH VIVE HEALTH; All Terrain Knee Walker
Model Number MOB1019
Medical Device Problem Code Misassembled During Installation (4049)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that while using the mobility scooter, the seat rotated unexpectedly twice, causing her to fall in her garage.During the fall, she struck her ankle against brick steps.The customer reported sustaining an ankle fracture and a severe ankle sprain.She sought medical attention and reported that treatment included remaining non-weight-bearing for two weeks and the use of an ankle brace and walking boot for an estimated 4 to 12 weeks.The customer stated that, due to the pain following the incident, she immediately packaged and returned the product and did not take photographs.At the time of this report, the device has not been received for evaluation.Based on the information available, the customer's description of the event is not sufficiently clear to determine the cause of the reported incident.The customer reported that the seat rotated out of position twice; however, it could not be determined whether the seat was properly locked in place prior to use.
 
Additional Manufacturer Narrative
The device is not available for evaluation.Based on the customer's description, the reported issue involved the swivel seat rotating out of position.The seat is designed with a user-tightened locking bolt intended to secure the seat and prevent rotation during use.Without the returned device, the condition of the seat and its use at the time of the event could not be verified.

Brand Name
VIVE HEALTH
Common Device Name
All Terrain Knee Walker
Manufacturer (Section D)
VIVE HEALTH
8955 fontana del sol way
naples FL 34109
MDR Report Key50234781
Report Number50234781
Device Sequence Number10341872
Product Code ITJ
UDI-Device Identifier00818323022896
UDI-Public00818323022896
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Type of Report Initial
Report Date (Section B) 08/04/2026
Report Date (Section F) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMOB1019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/03/2026
Event Location Home
Date Report to Manufacturer08/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age54 YR
Patient SexFemale
Patient Weight302 LB